# SDR ABXA20130621459

- Difficulty date: June 21, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767281
- Aircraft serial: 23142
- Aircraft time: 59,407 hours, 46,576 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Descent Device
- Component: Descent Device
- Component part number: 379103C29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND 2 EMERGENCY DESCENT DEVICE SEAL BROKEN AND ACTIVATED. R & R TWO EMERGENCY DEVICE IAW AMM 25-61-02-2, ACFT WAS GROUNDED.
